# SDR P5CA2020052800165

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 34,372 hours, 5,051 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL APPROX AT 50 KNOTS WE GET A MASTER WARNING WITH A CONFIG GEAR EICAS MESSAGE.  TAKE OFF DISCONTINUED.  PERFORMED PSEU TEST PRI ALT GEAR SYSTEMS PASS.  DEFERRED BODY GEAR STEERING IAW MEL 32-53-01.  CAT C DDG COMPLIED WITH MDDR 128957.
